JournalsggdVol. 7, No. 2pp. 419–442

Cubulating rhombus groups

  • David Janzen

    John Abbott College, Sainte-Anne-De-Bellevue, Canada
  • Daniel T. Wise

    McGill University, Montreal, Canada
Cubulating rhombus groups cover
Download PDF

Abstract

We study CAT(0) 2-complexes all of whose polygons are Euclidean rhombi. We describe walls in these complexes, and examine the dual CAT(0) cube complex. Our viewpoint relates Sageev’s dual cube complexes to de Bruijn’s approach to the Penrose tilings

Cite this article

David Janzen, Daniel T. Wise, Cubulating rhombus groups. Groups Geom. Dyn. 7 (2013), no. 2, pp. 419–442

DOI 10.4171/GGD/188